Alert archive / North Carolina / Heat Advisories in 2021
Heat Advisory 5, NWS Raleigh, NC
NWS Raleigh, NC issued this heat advisory at Aug 14, 2021, 4:01 AM EDT for 20 counties in North Carolina. It took effect at Aug 14, 2021, 12:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2021, 4:01 AM EDT (08:01 UTC)
- In effect from
- Aug 14, 2021, 12:00 PM EDT
- Expired
- Aug 14, 2021, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
Counties Chatham County, NC, Cumberland County, NC, Durham County, NC, Edgecombe County, NC, Franklin County, NC, Granville County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Moore County, NC, Nash County, NC, Sampson County, NC, Scotland County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 6 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2291 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
655 WWUS72 KRAH 140801 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 401 AM EDT Sat Aug 14 2021 NCZ010-011-025>028-041>043-077-078-088-089-142300- /O.NEW.KRAH.HT.Y.0005.210814T1600Z-210814T2300Z/ Warren-Halifax-Durham-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- Including the cities of Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 401 AM EDT Sat Aug 14 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...The Coastal Plain, eastern Sandhills, and a portion of the northeast Piedmont of central North Carolina. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
2 follow-up statements
548 WWUS72 KRAH 141403 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 1003 AM EDT Sat Aug 14 2021 NCZ008-009-040-075-076-085-086-142300- /O.EXA.KRAH.HT.Y.0005.210814T1600Z-210814T2300Z/ Granville-Vance-Chatham-Moore-Lee-Scotland-Hoke- Including the cities of Oxford, Creedmoor, Henderson, Kittrell, Siler City, Pittsboro, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Laurinburg, Camp Mackall, Wagram, and Raeford 1003 AM EDT Sat Aug 14 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values of 105-109 expected. * WHERE...Granville, Vance, Chatham, Moore, Lee, Scotland and Hoke Counties. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NCZ010-011-025>028-041>043-077-078-088-089-142300- /O.CON.KRAH.HT.Y.0005.210814T1600Z-210814T2300Z/ Warren-Halifax-Durham-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- Including the cities of Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 1003 AM EDT Sat Aug 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values of 105 to 108 expected. * WHERE...The Coastal Plain, eastern Sandhills, and a portion of the northeast Piedmont of central North Carolina. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
592 WWUS72 KRAH 142200 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 600 PM EDT Sat Aug 14 2021 NCZ008>011-025>028-040>043-075>078-085-086-088-089-142300- /O.CAN.KRAH.HT.Y.0005.000000T0000Z-210814T2300Z/ Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Scotland- Hoke-Cumberland-Sampson- Including the cities of Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 600 PM EDT Sat Aug 14 2021 ...HEAT ADVISORY IS CANCELLED... Heat index values will remain around 100 degrees for another hour or two from Maxton-Laurinburg to Fayetteville to Clinton to Goldsboro. Rain-cooled air has overspread all of the remainder of the previous Advisory area, so dangerous heat is no longer a concern. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this heat advisory went out at Aug 14, 3:57 AM EDT, 4 minutes earlier.
Area forecast discussion, Aug 14, 3:57 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 357 AM EDT Sat Aug 14 2021 .SYNOPSIS... On the western periphery of a strong, subtropical ridge centered off the coast Carolinas, a surface trough will remain in the lee of the southern and central Appalachians through Saturday. Meanwhile, a cold front will approach slowly from the northwest, become modulated by multiple episodes of convection and outflow along its length, and settle across NC Saturday night into Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 350 AM Saturday... A longwave mid/upper trough will move from the Great Lakes into the Northeast US today, slightly weakening/suppressing the western Atlantic ridge and pushing a cold front across the Appalachians and toward central NC. This will result in better forcing for precipitation compared to yesterday. Deep southerly flow around the Bermuda High will also continue to bring rich low-level moisture into the area. This along with strong surface heating will result in high MLCAPE (2000-3000+ J/kg) in the pre-frontal warm sector, so scattered to locally numerous showers and storms will develop this afternoon along and ahead of the cold front. Based on the CAMS they are first expected to develop along a line roughly from KAFP to KRDU, then expand NW to include the rest of the northern Piedmont including INT and GSO where POPs are likely. Showers and maybe even a few storms will continue later into the evening and even overnight hours across the northern Piedmont as the front slowly pushes south and provides continued forcing for ascent. Convective coverage today will be more isolated in nature farther south across the Sandhills and Southern Coastal Plain, but still can't be ruled out. A complete lack of shear means the storms should be pulse-like in nature. However, isolated strong damaging wind gusts from wet microbursts are still possible into the early evening in the strongest storms, and the SPC does have the entire region except for the southernmost tier of counties in a marginal risk for severe storms. A Heat Advisory is being issued again today for portions of the Triangle, eastern Sandhills, and Coastal Plain. While low-level thicknesses will be a bit lower and convective development will be more robust compared to yesterday, widespread temperatures in the mid-90s are still expected before the showers and storms really get going. This will combine with dew points in the 70s to result in heat indices as high as 105-107 again in this area. && .SHORT TERM /SATURDAY AND SUNDAY NIGHT/... As of 415 PM Friday... Downstream of a synoptic trough forecast to amplify across the Great Lakes and srn ON/QC, a belt of 20-25 kts of wswly mid level flow and embedded convectively-enhanced mid level disturbances will be directed from the mid MS Valley to the middle Atlantic coast - mainly just north and northwest of cntl NC. At the surface, a slow-moving frontal zone will be similarly oriented and displaced slightly equatorward of the aforementioned mid level flow and disturbances. Preceding the front, an Appalachian- lee trough will remain over the srn middle Atlantic Piedmont. Multi-cellular clusters of convection are forecast to develop along both features, as the front moves sewd and ultimately intersects and merges with the trough over VA through the afternoon. Associated aggregate outflow will modulate the front sewd into cntl NC overnight-early Sun. Other pulse to lesser organized multi-cell showers and storms are forecast to develop over the Piedmont and Sandhills of cntl NC during the same time, where weaker wind profiles, under the continued influence of the subtropical ridge off the NC coast, will exist. Overall coverage, scattered to locally numerous, will likely be greatest initially from near AFP/VUJ newd to RDU and LHZ during the afternoon, then over the far nrn Piedmont later in the afternoon and perhaps throughout the night, as the foregoing front/outflow from slightly more-organized clusters over VA move sewd. Given that there will be no change in airmass until the front arrives late Sat night, it will again be hot. Forecast temperatures have consequently been adjusted upward from previous ones, though generally a degree or three less hot than those observed during recent days owing to the expected scattered to locally numerous showers and storms that may interrupt peak afternoon heating. Associated heat index values are expected to be mostly in the 100 to 105 degree range, except upr 90s again over the nw Piedmont. If it appears convective coverage will be less than currently anticipated, hotter yet, near persistence temperatures on Sat would necessitate the issuance of another Heat Advisory for most of the same counties as recent days. Outflow-cooled temperatures are expected to decrease into the 70 to 75 F range for most overnight. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 345 AM Saturday... A stationary front will weaken and linger across the area into early next week, before dissipating. Meanwhile, the remnants of TC Fred are expected to lift northward and into the Deep South by early next week, then weakening substantially and lifting northward into the TN Valley. However, moisture will still stream northward and into area area (PW's of around 2 inches), while interacting with the aforementioned weakening front over our region to produce numerous showers and storms early next week. Meanwhile, strong subtropical ridging will remained parked off the coast of the Carolinas, allowing for the best chance of showers and storms across western portions of the area. Regardless, this pattern will lead to well above normal chances for showers and storms, with a threat of flash flooding during this time. The mid/upper ridge will expand southwestward over the Deep South in the wake of the remnants of TC Fred, allowing of the deep southerly/southwesterly flow over the Carolinas to become more southwesterly to westerly mid level flow to develop by late week. However, with a continued moisture rich low level airmass should allow for at least diurnal convection each day from mid to late week. Highs temps are expected to be around 80 northwest to the mid to upper 80s southeast Monday through Wednesday, before warming back into the mid to upper 80s areawide by late week. Low temps are expected to be in the upper 60s to lower 70s. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 200 AM Friday... 24-hour TAF period: Just some scattered mid and high level clouds are expected overnight as any remaining isolated showers/storms dissipate. As a cold front approaches from the NW, scattered to locally numerous showers and storms (with locally strong gusty winds and brief sub-VFR conditions) will develop across central NC this afternoon, lasting into at least the early evening. They are first expected to develop along a line roughly from KAFP to KRDU, then expand NW to include the rest of the northern Piedmont including INT and GSO. Showers and storms may last later into the evening and even overnight hours across the northern Piedmont. Coverage will be more isolated in nature farther south at FAY, but still can't be ruled out. VFR conditions are otherwise expected. Looking beyond 06z Sunday: As the front stalls near or over the area and tropical moisture from Fred gets drawn north, multiple rounds of showers and a few storms are expected each day through the rest of the period across all of central NC. Sub-VFR conditions from fog/low stratus are also possible each morning. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...Danco SHORT TERM...MWS LONG TERM...BSD AVIATION...Danco
Hazardous weather outlook, Aug 13, 7:18 PM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 718 PM EDT Fri Aug 13 2021 NCZ042-043-077-078-085-086-088-089-142330- Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 718 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values between 100 and 105 degrees, locally higher, are expected again on Saturday. Heat illnesses are possible if precautions are not taken. Outdoor exertion, especially in direct sunlight, can increase the risk of heat illnesses in these conditions. Strong to damaging wind gusts, and locally heavy downpours and flooding, will be possible in scattered to locally numerous thunderstorms on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-023>028-040-041-073>076-083-084-142330- Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 718 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values between 100 and 105 degrees are expected again Friday afternoon. Heat illnesses are possible if precautions are not taken. Outdoor exertion, especially in direct sunlight, can increase the risk of heat illnesses in these conditions. Strong to damaging wind gusts, and locally heavy downpours and flooding, will also be possible in scattered to locally numerous thunderstorms Saturday afternoon and evening, then again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021-022-038-039-142330- Person-Forsyth-Guilford-Davidson-Randolph- 718 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to damaging wind gusts, and locally heavy downpours and flooding, will be possible in scattered to locally numerous thunderstorms Saturday afternoon and evening, then again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 13, 10:11 PM EDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1011 PM EDT Fri Aug 13 2021
NCZ073-074-140245-
Stanly NC-Montgomery NC-
1011 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern
Montgomery and northern Stanly Counties through 1045 PM EDT...
At 1011 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or near Albemarle, moving east at 15 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Badin Lake, Plyler, Badin, Richfield, New London, Fish
Tales Marina, Morrow Mountain State Park, Finger and Whip-O-Will
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3528 8044 3550 8030 3551 8024 3551 8004
3529 7999
TIME...MOT...LOC 0211Z 264DEG 12KT 3541 8025
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrenSpecial weather statement, Aug 13, 10:45 PM EDT, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1045 PM EDT Fri Aug 13 2021
NCZ039-073>075-140330-
Stanly NC-Randolph NC-Montgomery NC-Moore NC-
1045 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Moore,
Montgomery, southwestern Randolph and northeastern Stanly Counties
through 1130 PM EDT...
At 1044 PM EDT, Doppler radar was tracking a strong thunderstorm near
Badin Lake, moving east at 25 mph.
HAZARD...Winds up of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Seagrove, Badin, Star, Candor,
New London and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3550 8024 3551 8007 3555 8006 3562 7967
3551 7965 3518 7963 3526 8024
TIME...MOT...LOC 0244Z 261DEG 21KT 3544 7999
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
7Special weather statement, Aug 13, 11:26 PM EDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1126 PM EDT Fri Aug 13 2021
NCZ074-075-140430-
Montgomery NC-Moore NC-
1126 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Moore
and central Montgomery Counties through 1230 AM EDT...
At 1125 PM EDT, Doppler radar was tracking a strong thunderstorm over
Troy, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Troy, Pinehurst, Biscoe, Robbins, Star, Candor, Taylortown, Steeds,
Seven Lakes and Highfalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3544 8004 3549 7985 3552 7957 3552 7952
3521 7945 3524 8003
TIME...MOT...LOC 0325Z 260DEG 15KT 3537 7992
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
7Special weather statement, Aug 14, 12:03 AM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1203 AM EDT Sat Aug 14 2021
NCZ007-008-025-140445-
Durham NC-Person NC-Granville NC-
1203 AM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southeastern Person,
central Granville and north central Durham Counties through 1245 AM
EDT...
At 1202 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 12 miles northwest of Creedmoor, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oxford, Rougemont, Stem, Stovall, Lake Butner, Moriah, Berea, Surl,
Bahama and Lake Michie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3646 7857 3631 7851 3619 7851 3616 7892
3630 7897
TIME...MOT...LOC 0402Z 250DEG 15KT 3625 7885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
7The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:56 PM EDT | Special Weather Statement | RAH | Vance | 64 min |
| Aug 13, 9:36 PM EDT | Special Weather Statement | RAH | Stanly | 24 min |
| Aug 13, 10:11 PM EDT | Special Weather Statement | RAH | Stanly | 34 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | RAH | Montgomery | 45 min |
| Aug 13, 11:26 PM EDT | Special Weather Statement | RAH | Montgomery, Moore | 64 min |
| Aug 14, 12:03 AM EDT | Special Weather Statement | RAH | Granville | 42 min |
| Aug 14, 12:37 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Stanly | 68 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | RAH | Moore | 44 min |
| Aug 14, 1:47 PM EDT | Special Weather Statement | RAH | Wake | 43 min |
| Aug 14, 2:09 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 51 min |
| Aug 14, 2:15 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 45 min |
| Aug 14, 2:33 PM EDT | Flash Flood Warning | RAH | Franklin, Wake | 2 hr |
| Aug 14, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| Aug 14, 2:55 PM EDT | Special Weather Statement | RAH | Stanly | 65 min |
| Aug 14, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 44 min |
| Aug 14, 3:25 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 3 hr |
| Aug 14, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Wake | 37 min |
| Aug 14, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 51 min |
| Aug 14, 3:45 PM EDT | Special Weather Statement | RAH | Durham | 60 min |
| Aug 14, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Wake | 29 min |
| Aug 14, 4:08 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 70 min |
| Aug 14, 4:08 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 52 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | RAH | Forsyth | 67 min |
| Aug 14, 4:44 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Aug 14, 4:50 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 40 min |
| Aug 14, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 19 min |
| Aug 14, 5:24 PM EDT | Areal Flood Advisory | RAH | Forsyth | 2 hr |
| Aug 14, 6:25 PM EDT | Special Weather Statement | RAH | Guilford | 35 min |
| Aug 14, 6:32 PM EDT | Areal Flood Advisory | RAH | Guilford | 118 min |
| Aug 14, 6:48 PM EDT | Special Weather Statement | RAH | Guilford | 57 min |
| Aug 14, 7:23 PM EDT | Flash Flood Warning | RAH | Guilford | 2 hr |
Nearby
Heat Advisories in North Carolina, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.